Irritable Bowel Syndrome (IBS) Community
ACCUTANE
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Irritable Bowel Syndrome (IBS) issues such as: Aggravating Factors, Alternative Therapies, Anxiety, Constipation, Depression, Diagnosis, Diarrhea, Drugs, Hormonal Changes, Living With - Managing IBS, Medications – Drugs, Nutrition, Pain, Prevention, Research, Stress, Support Groups, Symptoms, Treatment

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

ACCUTANE

I have taken a single course of roaccutane for 6months but with low doses and i have stopped this medictation 2years ago and thank god i have no problems with my digestive system but i have read alot about the IBS & IBD and that they are linked to accutane and that any accutane taker will develop IBS or IBD this is true??? and if what can i do to prevent this??thank you:))
Related Discussions
6 Comments Post a Comment
Blank
Avatar_f_tn
It is not that all accutane users will develop some form of GI probems, but that some will and it can be serious.  Now that you have taken the drug, and stopped using it, there is not much more you can do to prevent these problems.  However, it is a very good sign that you don't have any symptoms currently.  Just continue to eat a healthy diet and follow up with your doctor with any problems you develop in the future.
Blank
Avatar_m_tn
thank u for the reply but do you know what's the time limit that i could develope this disease cuz if propably i develop it 20 yrs later ,in this case can we say that it from accutane:)??
Blank
Avatar_f_tn
I don't think there has been enough research done to have a time limit.
Blank
Avatar_m_tn
what i'm trying to say that accutane even drugs leave your body at max after month how after leaving my body and my blood and my body is supposed to be cleaned from that medication then after that it may cause a disease if that is true then it's likely to cause the disease when i'm on the medication or after stopping it directly Anyway thank you for the reply:)
Blank
Avatar_f_tn
Just because a drug has left your body, does not necessairly mean that the problem is gone.  I would recommend not worring about anything, and if you start to develop GI symptoms, just make sure you follow up with your doctor.
Blank
Avatar_m_tn
Thank you:)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Irritable Bowel Syndrome (IBS) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Digestive Answerers
140029_tn?1393301742
Blank
Matthew007
UT
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
Avatar_m_tn
Blank
me_just34
974371_tn?1364538460
Blank
Margot49
Central Valley, CA